MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER SPEC BAG; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER SPEC BAG; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number POUCH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a gall bladder removal, endopouch retriever in patient, removing the gallbladder when it ripped.No patient consequences or delay in the procedure were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/5/2026 d4: batch # unk d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026.D4: batch # a98l5n.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the pouch device was received fully deploy.In addition, the packaging opened was returned along with the instrument.The device was disassembled and no anomalies could be observed.The suture and the bag were not returned for analysis.It could not be determine what may have cause the reported event.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what may have caused the reported incident.Device history review a manufacturing record evaluation was performed for the finished device batch a98l5n number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENDOPOUCH RETRIEVER SPEC BAG
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24267610
Report Number3005075853-2026-01036
Device Sequence Number13426459
Product Code GCJ
UDI-Device Identifier10705036012986
UDI-Public(01)10705036012986(17)300731(10)741D60
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPOUCH
Device Lot Number741D60
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown